Doctor insights on:
I Started Having Trouble Sleeping A Couple Of Days Ago Will It Go Away
Usually: Most sleep disturbances are short term. Mild illnesses, allergy symptoms, or stress can all lead to short term sleep disruption. Attention to sleep hygiene (avoiding caffeine, stimulating exercise, and tv/computer use prior to sleep) can help. Otc meds such as tylenol pm or advil pm are non-addicting, and often useful to help with this condition. ...Read more
Sleep disorder in which there is inability to fall asleep &/or stay asleep, followed by daytime functional impairment. It accompanies several sleep, medical, or psychiatric disorders. It can occur at any age, but more common in elderly. It can be short-term (up to 3 weeks) or long-term. It can lead to memory impairment, mood changes, & increase risk of ...Read more
I just started taking 20 mg of citolapram and I am having trouble sleeping and i feel nauseated. Will these symtoms go away or should I call my dr.
I have had a lot of trouble sleeping lately, when I take two 25 mg of Diphenhydramine I wake up after a couple hours, is it safe to take three 25 mg?
I have a lot of trouble sleeping. I always wake up with only a couple of hours sleep, but can't see a doctor. What should I do? Feeling exhausted. Please help?
If you can't seek: Medical care - insure that you are using great sleep hygiene. 1. Keep regular bed ; wakening time (includes weekends). Get up same time daily. 2. Make a regular, relaxing bedtime routine: warm bath or shower, aromatherapy, reading, or listening to gentle music. 3. Sleep in dark, quiet, cool room w comfortable mattress ; pillows. 4. Use bedroom only for sleep ; sex. Put work materials, computer. ...Read moreSee 1 more doctor answer
Am taking 25 mg of sertraline for depression; started one week ago. Experiencing sleep maintenance insomnia. Will this likely go away with time?
Hopefully: The insomnia that accompanies antidepressant administration may subside with continued administration although in some instances it may persist. Some individuals are sensitive to antidepressants. You could try taking the medicine about 12 hours later than you usually do to see if it has less of an impact on sleep. Talk with your prescribing physician about these concerns. Stay safe! ...Read moreSee 1 more doctor answer
I take my Zoloft in the morning and sleepaids at night. Can't sleep will the insomnia go away in time.
What sleep aids?: I don't know how long you've been on zoloft, or what sleep aids mean. Sleep disturbance is often part of depression, and improves as depression remits. Zoloft requires at least 4-6 weeks -- and often longer -- to show its effects. Risperdal is an antipsychotic and not really a sleep aid; can help with psychotic depression or bipolar. Your own psychiatrist will be better able to answer you on this. ...Read more
I have been having a harsh battle with insomnia the last couple nights, in part because I can't shut my braid down from thinking, but when I try to sleep I toss and turn until almost 3 o'clock. Can I use sleep aids?
I just started strattera 10 days ago for adult add. I take inAM. trouble sleeping the last 3 nights. related? Would changing time I take pill help?
Prob not help: You are already taking Strattera in the am. Taking later in day would just prob increase your symptoms. The insomnia is a possible side effect from the med. Many times this will either disappear or decrease substantially over two weeks. If it does not decrease, you might speak with your provider about the dosage, as individuals metabolize meds differently and you may need to change the dose. ...Read moreSee 1 more doctor answer
I have trouble sleeping i can go three to five days with no sleep then im in a daze how can i make myself sleep?
Insomnia: I understand your concern for having trouble sleeping At age 39, stressors of relationships, marriage, separation, divorce, parenting, Children leaving home, work and finances can cause anxiety depression, sleep problem. See a Psychiatrist for diagnosis and treatment including Medication, Therapy, Yoga, and Meditation Have physical exercise in the evening, use breathing relaxation and soft music. ...Read more
70 year old male going to have cataract surgery in 10 days and told he can take Tylenol for unrelated joint pain. Can he take Tylenol PM instead? He has trouble sleeping with the pain.
Talk to your doctor : Tylenol PM has acetaminophen and diphenhydramine (benadryl). Benadryl has historically been prescribed for sleep. Some people tolerate this well with good sleep. Some people experience excitation and insomnia. Long term use of this drug in the elderly can cause memory impairment and is not generally recommended. Talk to your doctor about alternatives for treatment of your insomnia. Best wishes! ...Read more
- Talk to a doctor live online for free
- I started getting syphilis a couple of days ago when will i be back to normal
- I have had a headache for 5 days and no matter what i do or take it wont go away
- I have a brown spot in my left eye will it go away or should i see the doctor
- Ask a doctor a question free online
- I have a twitch in my thigh muscle for 3 days now how do i get rid of it
- I have a scab on my head that wont go away is it cancer
- I have pain in left index finger joint will it go away
- I have white bump on my inner lips what is it and will it go away by itself
- Talk to a sleep medicine specialist online for free